Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Persisting throat pain, difficulty in swallowing post treatment for sore throat, on medicines for ulcers behind throat. Advice?

Hi. I was down with fever, chills, sore throat , bad body aches 3 week ago. Saw a doctor was prescribed meds including antibiotics . A week later still sick sore throat got worst saw another doctor and was told throat infection still there. By this time cough became worst and irritating. Voice became hoarse and vomited lots of mucus . 2 weeks later throat felt worst cough hasn t dissipated and it s painful to swallow , eat or talk. Now on meds and another round of antibiotics as ulcers developed in back of throat. 3 round of antibiotics and doctors and still in pain- should i see a specialist? Thank you.
Asked On : Sun, 26 Aug 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hello. yes it is advisable that you see a specialist. maybe the antibiotics you are on, are not working for you, or the infection is more severe. it is also possible that you have developed he ulcers because of the medications. kindly meet an ENT as soon as you can. thanks
Answered: Tue, 24 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor